Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suggest treatment for coronary artery disease in a hypertensive person

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1393 Questions
Question
a gentleman age 57 with h/o coronary artery disease and 3 graft cabg done with hypertension and chronic B12 deficiency and Anemia of HB persistently around 7.5 to 7.9.
What is the future prognosis , likely complication related to Heart disease in view of the existing ailments, anemia .
Tue, 17 Apr 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 33 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through all the details and reports provided by you i would like to tell you that it seems patient is doing good since his CABG in 2015.

His latest ECHO report is showing a good LV function. So as of now the future prognosis is good.

He should follow up with his physician for the correction and treatment of anemia.

General complication which can happen in future in post CABG patients includes
1. Heart Pump Failure
2. Another Myocardial Infarction
3. Cardiac Arrythmias

I hope this information will answer your query.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for coronary artery disease in a hypertensive person 22 minutes later
What will be the Impact of chronic B12 deficiency and Low Hemoglobin of 7 /anemia on heart condition with post CABG status
 
 
Answered by Dr. Bhanu Partap 17 minutes later
Brief Answer:
Hello Again

Detailed Answer:
The problem with anaemia is that is causes physiological stress to the body due to low amount of oxygen carrying capacity.

Due to this if not corrected can cause heart failure later on.

Hope to have been helpful.

Regards
Dr Bhanu Partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor